# SDR SWAA2021080338158

- Difficulty date: December 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 48,459 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR STRAP DAMAGED IN AFT CARGO PIT FWD SIDE OF DOOR OPENLY / R&R FWD LOWER CARGO PLATE ON FLOOR ON 453A2611-1 RDW SRM 51-40-02 & 53-00-05
